# SDR VNAA9707005

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW NOTED LAV SMOKE WARNING ILLUMINATED.  CREW ALSO BELIEVED TO HAVE SMELLED A SLIGHT ODOR IN THE AIRCRAFT AT THAT TIME.  THE AIRCRAFT RETURNED TO FIELD AND ON SHORT FINAL APPROCH THE LAV SMOKE WARNING WENT OUT.  MAINTENANCE INSPECTED AND PERFORMED FUNCTION CHECKS OF THE LAV SMOKE DETECTION SYSTEM  IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL . OPERATION CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
